Andrew Baxter


Photo Credit: Christie Debernardis
Ph.D. in Math from Rutgers
Currently an Lecturer at Penn State University (PSU website currently under construction)
Email: baxter [at] math [dot] psu [dot] edu
Curriculum Vita (Last Updated: November 23, 2013)


Teaching --- Research --- Service --- Other Projects


Teaching:

Pennsylvania State University, University Park:

Click on a semester to get the teaching evaluations for that semester.

Rutgers University:

A summary of my teaching evaluations at Rutgers.


Research

Publications

(Reverse chronological order)
  1. Refining enumeration schemes to count according to permutation statistics.
    To appear in the Electronic Journal of Combinatorics. Presented at Permutation Patterns 2013.
  2. Shape-Wilf-equivalences for vincular patterns.
    Advances in Applied Mathematics. Volume 50, Number 5. 2013. Also available on ArXiv.org.
  3. Automatic generation of theorems and proofs on enumerating consecutive-Wilf classes.
    With Brian Nakamura and Doron Zeilberger.
    Presented at Waterloo Workshop in Computer Algebra 2011, W80
    Appeared in "Advances in Combinatorics: Waterloo Workshop in Computer Algebra, W80, May 26-29, 2011", (edited by Ilias Kotsireas and Eugene Zima), 121-138.
  4. Enumeration schemes for vincular patterns.
    With Lara Pudwell.
    Discrete Mathematics. Volume 312 (10). 2012. 1699-1712.
  5. Pattern avoidance by even permutations.
    With Aaron D. Jaggard.
    Electronic Journal of Combinatorics. Volume 18(2). (2011).
  6. Algorithms for Permutation Statistics
    Ph.D. Thesis. May 2011.
  7. The number of inversions and the major index of permutations are asymptotically joint-independently normal.
    With Doron Zeilberger.
    Personal Journal of Shalosh B. Ekhad and Doron Zeilberger. February 2011.
  8. Refining enumeration schemes to count according to the inversion number.
    Pure Mathematics and Applications. Volume 21. Issue No. 2. (2010).
  9. Applying the cluster method to count occurences of generalized permutation patterns.
    Difference Equations and Applications Vol. 17 (2011), no. 5, 709--720.
  10. Periodic orbits for billiards on an equilateral triangle.
    With Ron Umble.
    Amer. Math. Monthly Vol. 115 (2008), no. 6, 479--491.

In preparation and Submitted

Undergraduate Research

Numbers


Service

Refereeing

I have refereed publications for the following journals: American Math Monthly, Math Magazine, European Journal of Combinatorics, Discrete Mathematics

Seminars Previously co-organized at Rutgers

Experimental Mathematics Seminar
Mathematics Teaching Seminar

Other Projects